Pacific Journal of Mathematics

Domains of partial attraction in noncommutative probability.

Vittorino Pata

Article information

Pacific J. Math., Volume 176, Number 1 (1996), 235-248.

First available in Project Euclid: 6 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L50
Secondary: 60E07: Infinitely divisible distributions; stable distributions


Pata, Vittorino. Domains of partial attraction in noncommutative probability. Pacific J. Math. 176 (1996), no. 1, 235--248.

Export citation


  • [1] H. Bercovici and D. Voculescu, Free Convolution of Measures with Unbounded Sup- port, Indiana U. Math. J., 42 (1993), 733-773.
  • [2] H. Bercovici and V. Pata, The Law of Large Numbers for Free IdenticallyDistributed Variables, Ann. Probab., to appear.
  • [3] H. Bercovici and D. Voiculescu, Ly-Hincin Type Theorems for Multiplicative and Additive Free Convolution, Pacific J. Math., 153 (1992), 217-248.
  • [4] B.V. Gnedenko and A.N. Kolmogorov, Limit Distributions for Sums of Independent Random Variables, Addison-Wesley, Cambridge, Mass. 1954.
  • [5] LA. Ibragimov and Yu.V. Linnik, Independent and Stationary Sequences of Random Variables, Wolters-Noordhoff, Groningen, 1971.
  • [6] J.M. Lindsay and V. Pata, Some Weak Laws of Large Numbers in Non- Commutative Probability, Math. Z., to appear.
  • [7] H. Maassen, Addition of Freely Independent Random Variables, J. Funct. Anal., 106 (1992), 409-438.
  • [8] V. Pata, Levy Type Characterization of Stable Laws for Free Random Variables, Trans. Amer. Math. Soc, 347 (1995), 2457-2472.
  • [9] D. Voiculescu, Addition of Certain NoncommutingRandom Variables,J. Funct. Anal., 66 (1986), 323-346; 104 (1991), 201-220.
  • [10] D. Voiculescu, K. Dykema and A. Nica, Free Random Variables,CRM Monograph Series No. 1, Amer. Math. Soc, Providence, 1992.